# SDR AALA202210242018

- Difficulty date: August 25, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 63,256 hours, 33,675 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D57252453202
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING LOWER SKIN PANEL UPPER SURFACE BETWEEN RIBS 5 AND 6 AT STRINGER 2. REPAIRED SKIN PANEL PER EA 339295.
